Need Help w/ Thoracic ESI side effects and should I do a 2nd one?
Well Wednesday 8/5/09 I had my first Thoracic ESI (epidural steroid injection). I have had a whopper of a headache since then...I have felt weird overall and even got so nauseous that I threw up on saturday. (Maybe I was just too active...I don't know). I called the Doctor's office that did the procedure and they don't think my headache is related. They want to do the 2nd injection and maybe just use less steroids and that I should take zyrtec (which I already take daily). They don't seem too concerned overall about how I feel and suggested that I talk to the Doc at my next procedure. I want to cry..ok I did cry...I am sooo frustrated... They asked if my headache gets better when laying down...I'm not sure actually....I guess I'll have to keep better track... Has anyone else out there experienced this after an ESI? Would you do the 2nd one? I need help!!! (Also, my discs are herniated at T6-T7 & T7-T8 and the ESI was done at like the T11-T12 area...why is that? They also had no explanation at the doc's office either...) So where I hurt still hurts and actually is worse....UGH!!!!!!!!!!!!!!! Thanks for any help!!!!
I have had steroid injections into my SIJ with little releif. I had two and would not have another. However my brother had three ESI's in the lumbar spine with great results. It has been almost 2 years and he sill is feeling fairly well.
So everyone is different. If you feel you are having a lot of issues and no pain releif following the ESI I might think twice about another. I have heard that if one is not effective a second on will not be any more effective. But again I think we all are different.
Your health care providers must be willing to discuss this with you. Insist upon it and be assertive. Its your body.
Hopefully others will post with their experiences and suggestions. I wish you luck with your decision. We are here to support you in what every you decide.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.